×

Found 1,248 Documents (Results 1–100)

100
MathJax

On multiple solutions to a family of nonlinear elliptic systems in divergence form coupled with an incompressibility constraint. (English) Zbl 07531080

PDF BibTeX XML Cite
Full Text: DOI

Smoothness of generalized solutions of the Dirichlet problem for strongly elliptic functional differential equations with orthotropic contractions. (English. Russian original) Zbl 1400.35055

J. Math. Sci., New York 233, No. 4, 541-554 (2018); translation from Sovrem. Mat., Fundam. Napravl. 58, No. 1, 153-165 (2015).
MSC:  35B65 35R10
PDF BibTeX XML Cite
Full Text: DOI

The Poisson equation and estimates for distances between stationary distributions of diffusions. (English. Russian original) Zbl 1406.35408

J. Math. Sci., New York 232, No. 3, 254-282 (2018); translation from Probl. Mat. Anal. 92, No. 3, 45-68 (2018).
MSC:  35Q84 35J62 60J60
PDF BibTeX XML Cite
Full Text: DOI

The pullback equation. (English) Zbl 1382.35078

Marcellini, Paolo (ed.) et al., Vector-valued partial differential equations and applications. Cetraro, Italy, July 8–12, 2013. Cham: Springer; Florence: Fondazione CIME (ISBN 978-3-319-54513-4/pbk; 978-3-319-54514-1/ebook). Lecture Notes in Mathematics 2179. CIME Foundation Subseries, 1-72 (2017).
MSC:  35F50 35-02 58A10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software